Large scale parasitic infection of diatoms in the Northfrisian Wadden Sea


Contact
utillmann [ at ] awi-bremerhaven.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Peer revision
ISI/Scopus peer-reviewed
Publication Status
Published
Eprint ID
4722
Cite as
Tillmann, U. , Hesse, K. and Tillmann, A. (1999): Large scale parasitic infection of diatoms in the Northfrisian Wadden Sea , Journal of sea research, 42 (3), pp. 255-261 .


Share

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item